MathSciNet Relay Station
MathSciNet bibliographic data
MR939803 73F15 (45K05 45N05 47D05 47G05)
Desch, Wolfgang; Grimmer, Ronald Singular relaxation moduli and smoothing in three-dimensional viscoelasticity. Trans. Amer. Math. Soc. 314 (1989), no. 1, 381–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement